Repositorio de producción científica de la Universidad de Sevilla

Study of critical sets in latin squares by using the autotopism group

 

Advanced Search
 
Opened Access Study of critical sets in latin squares by using the autotopism group
Cites

Show item statistics
Icon
Export to
Author: Falcón Ganfornina, Raúl Manuel
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2007-08-15
Published in: Electronic Notes in Discrete Mathematics, 29, 503-507.
Document type: Article
Abstract: Given a Latin square L and a subset F of its autotopism group U(L), we study in this paper some properties and results which partial Latin squares contained in L inherit from U(L), by using F. In particular, we define the concept of F-critical set of L and we ask ourselves about the smallest one contained in L.
Cite: Falcón Ganfornina, R.M. (2007). Study of critical sets in latin squares by using the autotopism group. Electronic Notes in Discrete Mathematics, 29, 503-507.
Size: 106.1Kb
Format: PDF

This item appears in the following Collection(s)